# SDR ASAA2023020141836

- Difficulty date: February 1, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,091 hours, 15,166 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4644
- Condition: Faulty
- Location: #2 Engine
- Part time: 50,956 hours, 17,604 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MSG # 75-20442 (LONG TIME FAULT) #2 ENG THE VBV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. PERFORMED WIRE CHECKS TO VBV POSITION TRANSDUCER FROM DP1010 PINS S & N- PER B737-800 WDM 75-31-22 PAGE 101. NO DEFECTS NOTED AND DOES NOT SHORT TO GROUND. DUE TO EEC OVERHAUL HISTORY AND RECENCY OF FAULTS ON A DIFFERENT ENGINE, REMOVED & REPLACED EEC PER B737-800 AMM 73-21-60-000/400-801-F00.
